| Model Number |
429532 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient had an lv lead revision.Revised lead placed with good numbers through psa on all 4 poles.Connected to can and ran rv-lv conduction time test.Rvs to lvs numbers appeared appropriately.With rvp to lvs only pole 1 gave numbers.Checked on floro and lead was stable in lateral position on the heart.Manually tested leads from each pole and had good capture values with impedances within normal limits.Disconnected lead from can and checked values through psa with stable threshold and imp.Reconnected to can.Rvp to lvs still only gave numbers from pole 1.Possible header issue.Device was explanted.
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.